# SDR C2XA99BT055

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Lt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4296 - CREW REPORTED LEFT WING FAIRING FUSELAGE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT.  OPS CHECKED GOOD.  (M)
